# SDR CHQA000452

- Difficulty date: January 14, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N378
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Engine: Cont A75*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP HAS BROKEN WIRES.  REPAIRED LIGHT STRIP IAW EMB145 WM 20-21-00 AND EMB145 AMM 33-56-12.
